# SDR REXA2016100101838

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,501 hours, 18,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY FLOODLIGHT INOP. REPLACED AFT CEILING EMERGENCY FLOODLIGHT LAMP P/N 1317 PER AMM 33-51-16, OPS CHECK GOOD PER AMM 33-51-00.
